# SDR SWAA2014100332610

- Difficulty date: September 9, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 68,545 hours, 56,862 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW BEADED PRESS DECK CRACKED AT BS 666 BETWEEN RBL 39 TO 41.  REPAIRED DECK IAW SRM.
